Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, guys. My kid has been suffering from acute myelogenous leukemia (AML) and is on cytarabin chemotherapy. Lately he has developed some plaques on his skin and I suspect on neutrophilic eccrine hidradenitis. Can someone give me some website where I can find the images of this skin disorders in order to compare?

Loading...

Hello to you too. I think your kid may have NEH. NEH is a skin disorder that affects sweat glands. It is characteristic for people who have AML and who are on chemotherapy. It is suspected that the toxic effect of cytarabine is responsible for this skin disorder. However, several cases in healthy individuals are also described. You can find images on many websites. You can start with Google. However, I don’t recommend you to establish your diagnosis on your own. Consult your paediatrician. See what he will tell you to do.
Reply

Loading...